# SDR C2XA99BT050

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15823
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 165
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD3127
- Condition: Inoperative
- Location: Lt/Rt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING LINE/WEEKLY CHECK FLOOR TRACK, UPPER CABIN, LEFT AND RIGHT EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY BATTERY PACK FORWARD LOCATION.  OPS CHECKED SYSTEM GOOD.  (M)
